Representations of Nash functions
Colloque d'analyse complexe et géométrie - Marseille, janvier 1992, Astérisque no. 217  (1993), p. 53-73
@incollection{AST_1993__217__53_0,
     author = {Cynk, S\l awomir},
     title = {Representations of Nash functions},
     booktitle = {Colloque d'analyse complexe et g\'eom\'etrie - Marseille, janvier 1992},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {217},
     year = {1993},
     pages = {53-73},
     language = {en},
     url = {http://www.numdam.org/item/AST_1993__217__53_0}
}
Cynk, Sławomir. Representations of Nash functions, in Colloque d'analyse complexe et géométrie - Marseille, janvier 1992, Astérisque, no. 217 (1993), pp. 53-73. http://www.numdam.org/item/AST_1993__217__53_0/

[B] L. Bieberbach, Analytic Extension, Nauka, Moscow, 1967.

[Bo] E. Borel, Sur les singularité des série de Taylor, Bull. Soc. math. Fr. 26 (1898), 238-248.

[C-T] S. Cynk, P. Tworzewski, Diagonal series of rational functions, Ann. Polon. Math. 55 (1991), 57-63.

[D] P. Deligne, Intégration sur un cycle évanescent, Invent. Math. 76 (1983), 129-143.

[D-L] J. Denef, L. Lipshitz, Algebraic power series and diagonals, J. Number Theory 26 (1987), 46-67.

[Fu] B. A. Fuks, Special topics in the theory of analytic function in several complex variables, GIF-M, Moscow, 1963. (in russian)

[F] H. Furstenberg, Algebraic functions over finite fields, J. Algebra 7 (1967), 271-277.

[G-R] R. C. Gunning, H. Rossi, Analytic Functions of Several Complex Variables, Englewood Cliffs, 1956.

[K] K. Kendig, Elementary Algebraic Geometry, Springer-Verlag, New York-Berlin-Heidelberg, 1977.

[Ł] S. Łojasiewicz, Introduction to complex analytic geometry, PWN, Warszawa, 1988. (in polish)

[M] D. Mumford, Algebraic Geometry I, Complex Projective Varieties, Springer-Verlag, Berlin-Heidelberg-New York, 1976.

[P-S] G. Pòlya, G. Szegő, Aufgaben und lehrsätze aus der analysis, Springer-Verlag, Berlin-Götingen-Heidelberg-New York, 1964.

[S] K. V. Safonov, On conditions for algebraicity and rationality of the sum of a power series, Mat. Zametki 41 (3) (1987), 325-332. (in russian)

[St] G. Stolzenberg, Polynomially and rationally convex sets, Acta Math. 109 (1962), 259-289.

[T] P. Tworzewski, Intersections of analytic sets with linear subspaces, Ann. Scuola Norm. Sup. Pisa (4) 17 (2) (1990), 227-271.